# SDR UALA2013051003267

- Difficulty date: May 7, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,040 hours, 10,177 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Probe
- Condition: Binding
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HPT SECOND STAGE ROTATING AIR SEAL PROBE BOSS WAS DIFFICULT TO REMOVE.  REQUIRED PRYING AND TWISTING TO REMOVE.  COULD NOT FULLY INSTALL NEW UNIT.  BOSS HANGS UP ON THE LAST INCH OF INSTALLATION.  BORESCOPED HOLE. NO DEBRIS FOUND.  REPLACED TCA PROBE AND BOSS.
